# SDR SWIA200413876

- Difficulty date: October 1, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft time: 25,348 hours, 21,690 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 421
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 10,375 hours, 8,269 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLAP FAIL MESSAGE DURING FLAP RETRACTION OUT OF SLC.  RETURN TO FIELD.  REPLACED FECU IAW MM 27-51-05 AND LEFT NR 5 FLAP FLEX SHAFT IAW CRJ 200 MM 27-53-10.  OPERATIONAL CHECK GOOD.
